# SDR SIMA20250520001

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N790MK
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 51,493 hours, 33,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 HARD TO OPEN OPEN AND CLOSED L1 SEVERAL TIMES IAW AMM SDS 52-11-00, NO FUTHER DEFECTS NOTED
